DSpace Repository

JUMLAH RECIPROCAL DAN RECIPROCAL KUADRAT DARI BILANGAN LUCAS

Show simple item record

dc.contributor.author Zulfa, Indah Choiri
dc.date.accessioned 2021-08-23T03:14:34Z
dc.date.available 2021-08-23T03:14:34Z
dc.date.issued 2020-09
dc.identifier.other wahyu sari yeni
dc.identifier.uri https://repository.unri.ac.id/handle/123456789/10087
dc.description.abstract This article discusses the sums of reciprocal and reciprocal squared of Lucas number through several propositions in the form of inequalities. Several identities are used to prove the propositions. Some required identities are proven by mathematical induction, Binet's formula, and recurrence relations of Lucas numbers. Then, to get the results of the sums of reciprocal and reciprocal squared of Lucas numbers is used the inverse and oor function of the combined proposition that has been obtained. This article is a review of the article of Choo [International Journal of Mathematical Analysis, 11 (2017), 519 - 529]. en_US
dc.description.provenance Submitted by wahyu sari yeni (ayoe32@ymail.com) on 2021-08-23T03:14:34Z No. of bitstreams: 1 indah choiri_compressed.pdf: 179127 bytes, checksum: 792f13943612bea4b87275d7a8125217 (MD5) en
dc.description.provenance Made available in DSpace on 2021-08-23T03:14:34Z (GMT). No. of bitstreams: 1 indah choiri_compressed.pdf: 179127 bytes, checksum: 792f13943612bea4b87275d7a8125217 (MD5) Previous issue date: 2020-09 en
dc.description.sponsorship PROGRAM STUDI S1 MATEMATIKA JURUSAN MATEMATIKA FAKULTAS MATEMATIKA DAN ILMU PENGETAHUAN ALAM UNIVERSITAS RIAU en_US
dc.language.iso en en_US
dc.subject Lucas numbers en_US
dc.subject recurrence relation en_US
dc.subject oor function en_US
dc.subject mathematical induc- tion en_US
dc.subject Binet's formula en_US
dc.title JUMLAH RECIPROCAL DAN RECIPROCAL KUADRAT DARI BILANGAN LUCAS en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account